# SDR DALA2016033102462

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL, X=58, BS 937 AT AREA HYD.  GROUND SERVICING ACCESS W/W, SIDE LT. INTERCOSTAL WAS REPLACED IAW DWG 5930584, REV BY SRM 53-14-3, 51-30-5 AND 51-30-2.
